# SDR DALA2022033102190

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 99,544 hours, 14,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 FOUND CORROSION ON CABIN SRAT TRACK AT STA917 RBL88.5, CORRECTIVE ACTION: REPAIR PARTS MADE FROM BAC1520-2193(DA) AND NEW SPLICE AT STA 843 MADE FROM BAC1505-100322 AND 7075T6-0.100" CLAD SHEET AS PER B767-300 SRM53-00 (2176258)
